# SDR CA030130002

- Difficulty date: January 28, 2003
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 29,687 hours
- Engine: Pwa PT6A65B
- System (JASC): 6120 · Propeller Controlling System
- Part: Seal Ring
- Part number: 3022852
- Condition: Stuck
- Location: R Gearbox
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: E, D

## Discrepancy

(CAN) AFTER ENGINE START, THE TORQUE READING  INDICATED APPROX 3000 FT/LBS. POWER INCREASES OR DECREASES HAD LITTLE EFFECT. TROUBLESHOOTING WAS PERFORMED.  A TORQUE INDICATION SYSTEM CALIBRATION TESTER WAS CONNECTED AND INDICATION WAS NORMAL. A TEST GAUGE WAS CONNECTED TO THE TORQUEMETER OIL LINE AND CONFIRMED A HIGH READING USING THE STARTER TO SPOOL.  A SERVICE REP SUGGESTED THAT THE TORQUEMETER PISTON INSIDE THE RGB MAY BE HUNG UP. THIS CAN BE CAUSED BY THE TEFLON RINGS ON THE METER PISTON STICKING BEFORE THEY ARE WORN IN. SUGGESTED TO BLOW LOW PRESSURE AIR INTO THE OIL LINE IN THE RGB WHILE ROCKING THE PROP BACK AND FORTH. THIS PROCEDURE RECTIFIED THE PROBLEM AND ALL INDICATIONS HAVE BEEN NORMAL.
